View : 23 Download: 0

Acute respiratory distress syndrome after topotecan therapy in a patient with small cell lung cancer

Title
Acute respiratory distress syndrome after topotecan therapy in a patient with small cell lung cancer
Authors
Jung H.T.Jin H.L.Yoon K.K.Yun S.S.Kyung J.L.Young W.N.Jae J.P.Yon J.R.Eun M.C.Jung H.C.
Ewha Authors
장중현이진화천은미류연주
SCOPUS Author ID
장중현scopus; 이진화scopus; 천은미scopus; 류연주scopus
Issue Date
2008
Journal Title
Tuberculosis and Respiratory Diseases
ISSN
1738-3536JCR Link
Citation
vol. 65, no. 2, pp. 142 - 146
Indexed
SCOPUS; KCI scopus
Abstract
Small cell lung cancer is characterized by an aggressive clinical course and a high tendency for early dissemination in spite of a good chemotherapy response. Topotecan is a topoisomerase I inhibitor, and it is used as second-line treatment for small cell lung cancer. The reported dose-limiting adverse reactions to topotecan are mainly hematologic. Yet pulmonary toxicity associated with topotecan is known to be rare. We report here on a case that showed the development of acute respiratory distress syndrome during the 3rd cycle of topotecan chemotherapy in a patient with small cell lung cancer. He developed dyspnea and respiratory failure, and the chest CT scan revealed diffuse ground-glass opacity that was probably due to chemotherapy-related pulmonary toxicity. He finally died of acute respiratory distress syndrome.
DOI
10.4046/trd.2008.65.2.142
Appears in Collections:
의학전문대학원 > 의학과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE